# SDR DALA2024070206719

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 29,974 hours, 11,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5944108) R1 DOOR EMERGENCY LIGHTS INOP. R/R R1 DOOR EMERGENCY LIGHTS POWER SUPPLY BATTERY IAW B737 AMM 33-51-06. TEST GOOD NOW.
